# SDR UIEA2013051400269

- Difficulty date: May 14, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,329 hours, 21,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK UNABLE TO CONTROL TEMP IN AUTO MODE STANDBY.
